# SDR CALA2025092209112

- Difficulty date: September 16, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 68,678 hours, 29,854 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D5453025200001
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING AFT MOVEABLE FAIRING IS CORRODED.   REMOVED AND REPLACED NO. 1 MOVABLE FAIRING UPPER SPAR IAW A320 SRM 54-42-11-P. 5-25
